MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1542-2011.2012.00189.x

Медицинская библиотека · Journal of midwifery & women's health · 2012

Vulvar skin atrophy induced by topical glucocorticoids.

Johnson Elisabeth, Groben Pamela, Eanes Alisa, Iyer Priya, Ugoeke Joseph, Zolnoun Denniz

СтатьяПеревод в очереди

Аннотация

Steroid-induced skin atrophy is the most frequent and perhaps most important cutaneous side effect of topical glucocorticoid therapy. To date, it has not been described in vulvar skin. A patient presented with significant vulvar skin atrophy following prolonged steroid application to treat vulvar dermatitis. The extensive atrophy in the perineum resulted in secondary "webbing" and partial obstruction of the genital hiatus and superimposed dyspareunia. Prolonged use of topical steroids may result in atrophic changes in vulvar skin. Further research in clinical correlates of steroid-induced atrophy in the vulvar region is warranted.

Для цитирования: Johnson Elisabeth, Groben Pamela, Eanes Alisa, Iyer Priya, Ugoeke Joseph, Zolnoun Denniz. Vulvar skin atrophy induced by topical glucocorticoids.. Journal of midwifery & women's health. 2012. DOI: 10.1111/j.1542-2011.2012.00189.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.